# SDR 99FDEA00517

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

99-299, COMPRESSOR STALLS NR 3 ENG, FLT LEVEL 320.
